# SDR FDEA202207101705

- Difficulty date: July 10, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N160317
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW INB LEADING EDGE SKIN BEHIND #5 SLAT AT INB MAIN TRACK CUTOUT IS CRACKED REPAIRED LEFT WING INBOARD LEADING EDGE SKIN BEHIND #5 SLAT AT INBOARD MAIN TRACK   CUTOUT CRACK IAW B757-SRM-57-41-01-2R-1 FIG 201 SHEET 6.
